Alert archive / Michigan / Gale Warnings in 2012
Gale Warning 31, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Oct 30, 2012, 4:07 AM EDT. It took effect at Oct 30, 2012, 4:12 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2012, 4:07 AM EDT (08:07 UTC)
- In effect from
- Oct 30, 2012, 4:12 PM EDT
- Expired
- Oct 31, 2012, 3:42 AM EDT
- In force
- 12 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
480 WHUS73 KGRR 300807 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 AM EDT TUE OCT 30 2012 LMZ844>849-301615- /O.UPG.KGRR.GL.W.0030.000000T0000Z-121031T0900Z/ /O.NEW.KGRR.SR.W.0002.121030T0807Z-121030T2100Z/ /O.NEW.KGRR.GL.W.0031.121030T2100Z-121031T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 407 AM EDT TUE OCT 30 2012 ...STORM WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. A GALE WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY. * WINDS...NORTH STORM FORCE WINDS TO 50 KNOTS BECOMING GALES TO 45 KNOTS LATE IN THE DAY. BECOMING NORTHWEST TO 30 KNOTS LATE TONIGHT. * WAVES...10 TO 15 FEET TODAY...SUBSIDING TO 6 TO 10 FEET TOWARD DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
4 follow-up statements
721 WHUS73 KGRR 301516 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1116 AM EDT TUE OCT 30 2012 LMZ844>849-302330- /O.CON.KGRR.SR.W.0002.000000T0000Z-121030T2100Z/ /O.CON.KGRR.GL.W.0031.121030T2100Z-121031T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1116 AM EDT TUE OCT 30 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY... * WINDS...NORTH STORM FORCE WINDS TO 50 KNOTS BECOMING GALES TO 45 KNOTS LATE IN THE DAY. BECOMING NORTHWEST TO 30 KNOTS LATE TONIGHT. * WAVES...10 TO 20 FEET TODAY...SUBSIDING TO 6 TO 10 FEET TOWARD DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ WDM
981 WHUS73 KGRR 302012 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 412 PM EDT TUE OCT 30 2012 LMZ844>849-310415- /O.CAN.KGRR.SR.W.0002.000000T0000Z-121030T2100Z/ /O.EXT.KGRR.GL.W.0031.121030T2012Z-121031T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 412 PM EDT TUE OCT 30 2012 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE STORM WARNING. * WINDS...NORTH STORM FORCE WINDS TO 50 KNOTS BECOMING GALES TO 45 KNOTS LATE IN THE DAY. BECOMING NORTHWEST TO 30 KNOTS LATE TONIGHT. * WAVES...10 TO 20 FEET TODAY...SUBSIDING TO 6 TO 10 FEET TOWARD DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ COBB
992 WHUS73 KGRR 310234 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1034 PM EDT TUE OCT 30 2012 LMZ844>849-310900- /O.CON.KGRR.GL.W.0031.000000T0000Z-121031T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1034 PM EDT TUE OCT 30 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS...NORTH GALES TO 35 KNOTS TONIGHT BACKING NORTHWEST TO 30 KNOTS TOWARD DAYBREAK. CONTINUING NORTHWEST AT 30 KNOTS WEDNESDAY. * WAVES...7 TO 12 FEET TONIGHT. 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
627 WHUS73 KGRR 310742 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EDT WED OCT 31 2012 LMZ844>849-311545- /O.CAN.KGRR.GL.W.0031.000000T0000Z-121031T0900Z/ /O.NEW.KGRR.SC.Y.0082.121031T0742Z-121102T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST TO 30 KNOTS TODAY AND TONIGHT. * WAVES...5 TO 10 FEET TODAY...4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Oct 30, 3:58 AM EDT, 9 minutes earlier.
Area forecast discussion, Oct 30, 3:58 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 AM EDT TUE OCT 30 2012
.SYNOPSIS...
ISSUED AT 358 AM EDT TUE OCT 30 2012
THE REMNANTS OF HURRICANE SANDY WILL CONTINUE TO IMPACT SOUTHWEST
MICHIGAN WEATHER TODAY AND TONIGHT. THEN IT WILL GRADUALLY LOSE ITS
GRIP ON THE AREA INTO MID WEEK. PERIODS OF RAIN...MIXED AT TIMES
WITH SNOW...WILL BE EXPERIENCED INTO TONIGHT...THEN THE
PRECIPITATION WILL BECOME LIGHTER AND SCATTERED INTO WEDNESDAY.
BESIDE THE PRECIPITATION...THE AREA WILL CONTINUE TO SEE STRONG
WINDS TODAY WITH GUSTS OCCASIONALLY REACHING 50 MPH THIS MORNING.
THE WINDS SHOULD GRADUALLY TAPER OFF THIS AFTERNOON INTO THIS
EVENING.
QUIETER WEATHER IS EXPECTED FOR THE LATTER PORTION OF THE
WEEK...ALTHOUGH THERE WILL BE ANOTHER CHANCE FOR RAIN SATURDAY NIGHT
THROUGH SUNDAY NIGHT.
&&
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 358 AM EDT TUE OCT 30 2012
CORE OF 60 KNOT WINDS AT 3K FT WILL BE CROSSING THE CWA THIS
MORNING. AS THE PERIOD OF TIGHTEST PRESSURE GRADIENT MOVES
IN...EXPECT THE STRONGEST WINDS OF THIS EVENT TO OCCUR THIS
MORNING. SO WIND ADVISORY WILL BE MAINTAINED. WINDS DROP OFF AFTER
18Z AND WE MAY BE ABLE TO DROP THE ADVISORY EARLY...ALTHOUGH
LAKESHORE AREAS MAY CONTINUE TO SEE 40+ KNOT GUSTS INTO THIS EVENING.
DEEPER MOISTURE CONTINUES TO ADVECT IN FROM THE EAST THIS MORNING.
RAIN WILL CONTINUE TO SPREAD IN THROUGH THE EARLY MORNING...REACHING
THE LAKE SHORE BY MID MORNING. SNOW WILL CONTINUE TO MIX IN AT
TIMES...BUT SHOULD BECOME MOSTLY PLAIN RAIN INTO THE AFTERNOON AS
DEW POINTS INCH UP.
THE BETTER LIFT GRADUALLY DIMINISHES TONIGHT...ALTHOUGH THE DEEP
MOISTURE WILL LINGER. THIS SHOULD RESULT IN LIGHTER AND MORE
SCATTERED PCPN. THIS TREND SHOULD CONTINUE INTO WED/WED NIGHT AS
THE LOW CONTINUES TO FILL AND SLOWLY PULL AWAY. LAKE ENHANCEMENT
LOOKS SOMEWHAT LESS FAVORABLE AS H8 TEMPS HAVE COME IN WARMER.
HOWEVER THE LAKE MAY GIVE THE PCPN A SLIGHT BOOST WED AFTERNOON INTO
THURSDAY MORNING.
THE PCPN SHOULD FINALLY MOVE OUT THURSDAY AFTERNOON AS DRIER AIR
ARRIVES FROM THE WEST.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 358 AM EDT TUE OCT 30 2012
LONG TERM FORECAST BEGINS WITH THE EAST COAST STORM SLOWLY MOVING
AWAY FROM THE GREAT LAKES ACROSS SOUTHERN QUEBEC. HIGH PRESSURE IS
LOCATED JUST WEST OF THE AREA THURSDAY NIGHT WITH CYCLONIC FLOW
TRYING TO HANG ON. BOTH THE GFS AND THE ECMWF ARE INDICATING 850MB
TEMPS OF AROUND -4C WHICH YIELDS DELTA T/S IN THE MIDDLE TEENS C
OVER LAKE MICHIGAN. ADDED A SLIGHT CHANCE MENTION (20 PCT) OF SOME
RAIN/SNOW SHOWERS THURSDAY NIGHT. MOISTURE IN THE MODELS IS
PALTRY...BUT FEEL IT IS LIKELY UNDER DONE GIVEN THE LOOK OF THE
500MB PATTERN (DEEP TROUGH JUST EXITING).
FRIDAY AND FRIDAY NIGHT RIDGING IS IN PLACE AND MAINTAINED A DRY
FORECAST. DRY THROUGH SATURDAY MORNING AS WELL.
VERY STRONG LOOKING SHORTWAVE CURRENTLY SEEN IN THE WATER VAPOR
IMAGERY SPINNING EAST DUE WEST OF THE OREGON/NORTHERN CALIF COAST
MOVES INTO THE GREAT LAKES SATURDAY. IT SEEMS THE ECMWF HAS HAD A
BETTER HANDLE ON THIS WAVE AND FOLLOWED IT FOR GUIDANCE HERE. THE
SHORTWAVE MOVES IN SATURDAY AFTERNOON SO ADDED SOME POPS TO THE
WEST. THE SHORTWAVE TRAVERSES THE AREA SATURDAY NIGHT THROUGH SUNDAY
NIGHT AND HAVE SMALL POPS ALL THREE FORECAST PERIODS. GIVEN THE LOOK
OF THE SHORTWAVE...FEEL WE MAY NEED TO BUMP POPS WITH TIME.
WE MAY DRY OUT FOR MONDAY AS THE SYSTEM SLIDES AWAY BUT HUNG ON TO
SMALL POPS IN THIS PERIOD AS WELL. GFS AND ECMWF ARE AT ODDS WITH
ONE ANOTHER IN TERMS OF LOW PLACEMENT OVER THE WEEKEND AS WELL AS
THE LOCATION OF HEAVIER PRECIP. SO...SMALL POPS AT THIS TIME TO
COVER THINGS. WILL FINE TUNE AS THE MODELS COME INTO BETTER
AGREEMENT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1203 AM EDT TUE OCT 30 2012
STRONG NORTH WINDS WILL BE THE BIG STORY WITH GUSTS OVER 30 KNOTS
THROUGH TUESDAY AFTERNOON. SOME MVFR IN RAIN EXPECTED AFTER 12Z
TUESDAY. COULD BE A MIX WITH SLEET AT TIMES LATE TONIGHT MOST
LIKELY AT LAN AND JXN...BUT NOT EXPECTING THIS TO BE SIGNIFICANT.
&&
.MARINE...
ISSUED AT 358 AM EDT TUE OCT 30 2012
WILL UPGRADE TO A STORM WARNING ON THE LAKE. WINDS HAVE BEEN
BORDERLINE STORM ALREADY EARLY THIS MORNING...AND THE PEAK SPEEDS
SHOULD STILL OCCUR LATE THIS MORNING.
&&
.HYDROLOGY...
ISSUED AT 358 AM EDT TUE OCT 30 2012
A QUARTER TO HALF INCH OF RAIN SHOULD BE SEEN IN MOST PLACES IN THE
CWA. THIS WILL NOT CAUSE ANY HYDRO ISSUES.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
MIZ037>040-043>046-
050>052-056>059-064>067-071>074.
LM...STORM WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ844>849.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY FOR
LMZ844>849.
&&
SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...DUKE
AVIATION...OSTUNO
HYDROLOGY...JK
MARINE...JKHazardous weather outlook, Oct 29, 11:18 AM EDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1118 AM EDT MON OCT 29 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-300945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1118 AM EDT MON OCT 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON AND TONIGHT. NORTH WINDS OF 15 TO TO 25 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED THIS AFTERNOON THEN WINDS ARE EXPECTED TO INCREASE TO 25 MPH WITH GUSTS TO AROUND 45 MPH AT TIMES TONIGHT. THE STRONGEST WINDS WILL BE NEAR AND WEST OF US-31 (BY THE LAKE SHORE). SOME WET SNOW MAY MIX IN WITH THE RAIN NEAR US-69 TONIGHT BUT NO ACCUMULATION OF SNOW IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL PEAK ON TUESDAY. NORTH WINDS OF 20 TO 30 MPH WILL GUST TO BETWEEN 45 AND 55 MPH AT TIMES TUESDAY. THE HIGHEST GUSTS WILL LIKELY OCCUR ALONG THE LAKE MICHIGAN SHORELINE. ALTHOUGH NOT AS STRONG AS THE WINDS OF MONDAY AND TUESDAY BREEZY CONDITIONS WILL CONTINUE MUCH OF THE REST OF THE WORK WEEK. SOME WET SNOW IS POSSIBLE EAST OF US-131 INTO THE MID MORNING HOURS OF TUESDAY BUT NO ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-300945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1118 AM EDT MON OCT 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT GALE FORCE WINDS TO 35 KNOTS WILL INCREASE TO 45 KNOTS TONIGHT. WAVES WILL BUILD FROM 6 TO 10 FEET TODAY TO 10 TO 15 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE FORCE WINDS TO 45 KNOTS WILL CONTINUE ON TUESDAY AND TUESDAY NIGHT WHICH WILL BUILD WAVES TO 12 TO 18 FEET IN THE NEARSHORE WATERS. LARGE WAVES AND HIGH WINDS WILL CONTINUE INTO MID WEEK AS WELL. IT WILL NOT BE UNTIL LATE IN THE WEEK THAT WINDS AND WAVES BEGIN TO SETTLE TO A LEVEL THAT WILL ALLOW SMALL CRAFT BACK ONTO THE LAKE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE WDM
In the hours before
Local storm report, Oct 29, 10:56 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1056 PM EDT MON OCT 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
10/29/2012 M57 MPH VAN BUREN MI OTHER FEDERAL
SOUTH HAVEN GLERL
&&
JKLocal storm report, Oct 30, 12:43 AM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1243 AM EDT TUE OCT 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM NON-TSTM WND GST BIG SABLE POINT 44.06N 86.51W
10/29/2012 M49 MPH MASON MI OFFICIAL NWS OBS
&&
JKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:07 AM EDT | Storm Warning | GRR | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.